# SDR SWAA2023081575992

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MOP SILL IS CRACKED AT BS 303 LBL 56 WL 208.<[01] UPDATED MESUREMENT TABLE AND COMPLETED STEP 1.;[02] COMPLETED STEP 3;[03] UPDATED STEP 4.;[04] COMPLETED STEP 4;[05] COMPLETED STEP 5 DAMAGE OUT OF LIMITS;[06] PARTIAL STEP 2;[07] PARTIAL STEP 2;[08] REPLACED FWD ENTRY DOOR MOP SILL FOUND OUT OF LIMITS AND INSTALLED NEW FWD ENTRY DOOR MOP SILL IAW SRM 51-40-02-0G-0 AND DWG 141A8110.;[09] VERIFIED CORRECTIVE ACTION STEP 8.;[10] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
